# SDR SWAA2022030882167

- Difficulty date: April 11, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: None
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL WEB HAS OVERSIZED AND ELONGATED HOLES BS767-787; RBL20; WL155. / REMOVED ACB VERTICAL WEB COATED DRILLED NEW WEB + INSTALLED PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 146A0081
